SciELO - Scientific Electronic Library Online

 
vol.88 número4Translation Hypersurfaces with Constant Sr Curvature in the Euclidean SpaceOn non-Kupka points of codimension one foliations on ℙ3 índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google
  • uBio

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

ZHU, PENG. On reduced L2 cohomology of hypersurfaces in spheres with finite total curvature. An. Acad. Bras. Ciênc. [online]. 2016, vol.88, n.4, pp.2053-2065. ISSN 0001-3765.  http://dx.doi.org/10.1590/0001-3765201620150085.

In this paper, we prove that the dimension of the second space of reduced L2 cohomology of M is finite if is a complete noncompact hypersurface in a sphere ��n+1and has finite total curvature (n≥3).

Palavras-chave : total curvature; reduced L2 cohomology; hypersurface in sphere; L2 harmonic 2-form.

        · texto em Inglês     · Inglês ( pdf epdf )